# SDR SWAA2025061281011

- Difficulty date: June 3, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 13,983 hours, 6,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IB WING LEADING EDGE SKIN REPAIR AT KRAS 166.23 TO BE COMMON TO 2 STRINGERS LOCATED FROM KRAS 150.82 TO KRAS 166.23 AND KRAS 166.23 TO KRAS 180; OUTSIDE OF SRM LIMITS.  THE SKIN DENT COULD NOT BE REWORKED THEREFORE THE DAMAGE WAS REMOVED AND REPAIR WAS ACCOMPLISHED IAW EA-25-157-01464 AND SRM 57-41-01-2R-4.
